MathSciNet Relay Station
MathSciNet bibliographic data
MR932770 43A22 (22E30 42B30 43A80)
De Michele, Leonede; Mauceri, Giancarlo $H^p$ multipliers on stratified groups. Ann. Mat. Pura Appl. (4) 148 (1987), 353–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement